I was wondering if anyone has had issues with bad acne since being on Plaquenil? I just finally weaned completely off of prednisone, and I really thought that it was the culprit for my horrible acne problems, but It is still not any better. I feel like a teenager again! I am feeling sooo much better on the plaquenil (5 months now). I am very glad to be off the prednisone. The dolobid I am taking seems to be helping also. I am a little stiffer and somewhat swollen again in the am's after stopping the steroids, but nothing compared to before plaquenil. I hope things continue to get better. The acne is driving me crazy--anyone else dealing with this? Thanks
I don't have acne but I am itching something terrible.
I did notice that the rash is almost gone off of my face, I use to have beautiful skin and now it looks awful. Also i can make a fist with my hand and I couldn't before the meds.
Also I was wondering about the test that were ran on me, the only thing that was positive was my ANA and thats it. Is that Bad?
Kelley, Dr. Wallace discusses the downsides of steroids at some length in his hardcover, which you could find in most libraries & bookstores. Acne is *definitely* mentioned. Why not try the search box (above left), for steroids, & see if you can find something immediately. Hang in there! Sincerely, Vee